Computational Mathematics and Mathematical Physics

, Volume 46, Issue 9, pp 1589–1594

Substantiation of the field functional method as applied to scattering by a doubly periodic magnetodielectric structure

  • V. V. Yachin


A new method based on volume integro-differential equations is examined as applied to scattering by doubly periodic magnetodielectric structures. The uniqueness and boundedness of the solution to the problem is proved.


magnetodielectric periodic structure volume integral equations uniqueness of solution boundary conditions scattering of electromagnetic waves 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    E. Yablonovitc, “Inhibited Spontaneous Emission in Solid-State Physics and Electronics,” Phys. Rev. Lett. 58, 2059–2062 (1987).CrossRefGoogle Scholar
  2. 2.
    L. Lifeng, “New Formulation of the Fourier Modal Method for Crossed Surface-Relief Gratings,” J. Optimizat. Soc. Am. A 14, 2758–2767 (1997).Google Scholar
  3. 3.
    Y. Ohkawa, Y. Tsuji, and M. Koshiba, “Analysis of Anisotropic Dielectric Grating Diffraction Using the Finite-Element Method,” J. Optimizat. Soc. Am. A 13, 1006–1012 (1996).CrossRefGoogle Scholar
  4. 4.
    E. Popov and M. Neviere, “Maxwell Equations in Fourier Space: Fast-Converging Formulation for Diffraction by Arbitrary Shaped, Periodic, Anisotropic Media,” J. Optimizat. Soc. Am. A 18, 2886–2894 (2001).MathSciNetGoogle Scholar
  5. 5.
    D. C. Dobson, “A Variational Method for Electromagnetic Diffraction in Doubly Periodic Structures,” Model. Math. Anal. Numer. 28, 419–439 (1994).MATHMathSciNetGoogle Scholar
  6. 6.
    D. C. Dobson and A. Friedman, “The Time-Harmonic Maxwell Equations in Doubly Periodic Structures,” Math. Anal. Appl. 166, 507–528 (1992).MATHMathSciNetCrossRefGoogle Scholar
  7. 7.
    J. Elschner and G. Schmidt, “Diffraction in Periodic Structures and Optimal Design of Binary Grating,” Math. Methods Appl. Sci. 21, 1297–1342 (1998).MATHMathSciNetCrossRefGoogle Scholar
  8. 8.
    V. V. Yachin and N. V. Ryazantseva, “The Scattering of Electromagnetic Waves by Rectangular-Cell Double-Periodic Magnetodielectric Gratings,” Microwave Opt. Technol. Lett. 23(3), 177–183 (1999).CrossRefGoogle Scholar
  9. 9.
    A. G. Sveshnikov, “Principle of Limit Absorption for Waveguide,” Dokl. Akad. Nauk SSSR 80, 345–347 (1951).MATHGoogle Scholar
  10. 10.
    N. A. Khizhnyak, “The Grin’s Function of Maxwell’s Equations for Inhomogeneous Media,” Zh. Tekh. Fiz. 28, 1592–1609 (1958).Google Scholar
  11. 11.
    N. A. Khizhnyak, Integral Equations of Macroscopic Electrodynamics (Naukova Dumka, Kiev, 1986) [in Russian].MATHGoogle Scholar
  12. 12.
    A. B. Samokhin, Integral Equations and Iteration Methods in Electromagnetic Scattering (Radio i Svyaz’, Moscow, 1998) [in Russian].Google Scholar
  13. 13.
    N. Amitay, V. Galindo, and C. P. Wu, Theory and Analysis of Phased Array Antennas (Wiley, New York, 1972).Google Scholar
  14. 14.
    V. V. Nikol’skii and T. I. Nikol’skaya, Electrodynamics and Radio Wave Propagation (Nauka, Moscow, 1989) [in Russian].Google Scholar
  15. 15.
    A. S. Il’inskii and G. Ya. Slepyan, Oscillations and Waves in Electrodynamic Systems with Loss (Mosk. Gos. Univ., Moscow, 1983) [in Russian].Google Scholar
  16. 16.
    A. S. Il’inskii, V. V. Kravtsov, and A. G. Sveshnikov, Mathematical Models of Electrodynamics (Vysshaya Shkola, Moscow, 1991) [in Russian].Google Scholar

Copyright information

© MAIK “Nauka/Interperiodica” 2006

Authors and Affiliations

  • V. V. Yachin
    • 1
  1. 1.Institute of Radio AstronomyNational Academy of Sciences of UkraineKharkovUkraine

Personalised recommendations